# SDR ASOA201100639

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL HAS CORROSION INBD SIDE JUST AFT OF FWD CORNER APPROX FS 318.  REMOVED CORROSION IAW SRM 51-12-06-001-001-A01. BLEND AREA FOUND TO BE WITHIN LIMITS IAW SRM 52-11-01-101-001.  MINOR REPAIR.
